Korean Journal of Nephrology 2011;30(2):178-182.
A Case of Cyclosporine-Induced Type I Renal Tubular Acidosis after Kidney Transplantation
Seung Yeon Son, M.D.1, Young-Ki Lee, M.D.1, Hana Yoo, M.D.1, Da Hye Jung, M.D.1, Inho Moh, M.D.1, Hee Jun Kim, M.D.1, Sung Woong Jung, M.D.1, Dong Kil Na, M.D.1, Su Chung Chang, M.D.1, Seung Min Lee, M.D.1, Soo Jin Kim, M.D.1 Jieun Oh, M.D.1, Jung-Woo Noh
Department of Internal Medicine1 and Department of Surgery2
College of Medicine, Hallym University, Seoul, Korea
증례 : 신이식 후 Cyclosporine 복용 중 발생한 제 1형 신세뇨관산증 1예
손승연1, 이영기1, 유하나1, 정다혜1, 모인호1, 김희준1, 정성웅1 나동길1, 정창수1, 이승민1, 김수진1, 오지은1, 노정우1, 이삼열2
한림대학교 의과대학 내과학교실1, 외과학교실2
Abstract
Cyclosporine is an immunosuppressive agent that plays an important therapeutic role for organ transplantation. However, complications due to type 1 renal tubular acidosis, albeit rare, have been reported. We experienced a case of severe metabolic acidosis associated with cyclosporine administration after renal transplantation. A 54-year old man was hospitalized for seizure, confusion and weakness. He demonstrated severe metabolic acidosis and hypokalemia. Continuous renal replacement therapy was started and sodium bicarbonate was administered to correct the acidosis and the dosage of cyclosporine was reduced. Thereafter, the cyclosporine level in whole blood decreased gradually, and the metabolic acidosis improved.
Key Words: Renal tubular acidosis, Transplantation, Cyclosporine


ABOUT
BROWSE ARTICLES
EDITORIAL POLICY
FOR CONTRIBUTORS
Editorial Office
#301, (Miseung Bldg.) 23, Apgujenog-ro 30-gil, Gangnam-gu, Seoul 06022, Korea
Tel: +82-2-3486-8736    Fax: +82-2-3486-8737    E-mail: registry@ksn.or.kr                

Copyright © 2021 by The Korean Society of Nephrology.

Developed in M2PI

Close layer
prev next